# SDR SWAA2022122985438

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 49,450 hours, 28,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT DOOR EMERGENCY EXIT LIGHT INOP.<[01] REPLACED LH AFT DOOR EMERGENCY EXIT SLIDE LIGHT. REF AMM 33-51-04.
